Childhood Diseases

Posted by: Mommy | 2009-10-22



My baby girl was having blisters on the chicks which appears after exposure to sun, she was given maxaderm cream, will it assist.

Expert's Reply



Please stop the Maxaderm immediately. This should not be used in babies. It is a powerful cortisone cream plus a strong antifungal treatment.Your baby appears to be sensitive to sunlight and she has a problem called 'photosensitivity' or 'photodermatitis'. As this may be the first sign of an illness called porphyria which is rather uncommon in babies but relatively common in South African adults,your baby must be seen by a paediatrician. In the meantime take every precaution to avoid exposing her skin to sunlight and apply a good baby sunscreen such as Annique's baby sun cream.Please let me know once you have a diagnosis of her problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Anonymous | 2014-01-13

I got a urine infeccion after use maxaderme for a ginecological treatment. 2 times

Reply to Anonymous
Posted by: natasha | 2013-08-17

can i use maxaderm cream if i have trush on a vigina?11

Reply to natasha

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.